# SDR DL73K011964

- Difficulty date: December 21, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 51,092 hours, 38,782 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,885 hours, 38,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BLEEDS OFF TAKEOFF OUT OF ISP.  TURNED RIGHT PACK ON, NO TROUBLE.  TURNED LEFT PACK ON, SMOKE IN CABIN ACCOMPANIED WITH RUSHING AIR SOUND.  FOUND LEFT ACM SEIZED FWD LEFT PACK TO MCO PER MEL 21-00-01A.
